Jarczyk Witold

1W. Jarczyk, J. Jarczyk (dawniej: Błasińska-Lesk),
Joining means,
Publicationes Mathematicae Debrecen (w druku) .
2D. Głazowska, W. Jarczyk, J. Jarczyk (dawniej: Błasińska-Lesk),
A square iterative roots of some mean-type mappings,
Journal of Difference Equations and Applications (published online) (2017).
3Z. Daróczy, J. Jarczyk, W. Jarczyk,
From a theorem of R. Ger and T. Kochanek to marginal joints of means,
Aequationes Mathematicae 90 (2016), 211-233.
4Z. Daróczy, W. Jarczyk, J. Jarczyk (dawniej: Błasińska-Lesk),
From a theorem of R. Ger and T. Kochanek to marginal joints of means,
Aequationes Mathematicae 90 (2016), 211-233.
5W. Jarczyk,
On linear functional equation with commuting given functions,
in: Recent Developments in Mathematics and Informatics, Contemporary Mathematics and Computer Science, ed. by A. Zapała, Wydawnictwo KUL, Lublin 1 (2016), 77-86.
6W. Jarczyk, K. Nikodem,
On some properties of strictly convex functions,
Mathematical Inequalities and Applications 19 (2016), 1413-1416.
7W. Jarczyk, Zs. Páles,
Convexity and a Stone-type theorem for convex sets in abelian semigroup setting,
Semigroup Forum 90 (2015), 207-219.
8W. Jarczyk,
Recent results on iterative roots,
ESAIM: Proceedings and Surveys 46 (2014), 47-62.
9W. Jarczyk, W. Zhang, Weinian Zhang,
Sharp regularity of linearization for C1,1 hyperbolic diffeomorphisms,
Mathematische Annalen 358 (2014), 69-113.
10W. Jarczyk,
Convexity and almost convexity in groups. in: Recent developments in functional equations and inequalities.,
Banach Center Publications 99 (2013), 55-76.

1     2     3     4     5     6     7     NEXT Page